# SDR AALA202209271643

- Difficulty date: September 25, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 63,868 hours, 29,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORTED CEILING/OVER DOOR EXIT LIGHTS NOT ILLUMINATING. ALL LIGHTS IN FLIGHT, CAME ON AT GATE. MAINTENANCE INSTALLED NEW EXIT SIGN ON CEILING ABOVE ROW 14 PER MM 33-51-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
